Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Health

CVS Health Children's Pain & Fever Suspension Liquid Strawberry, 4 Oz

Contains:Acetaminophen, fever reducer & painreliever -- Free of:Alcohol, Aspirin, Ibuprofen & Gluten -- For ages 2 to 1180 mg per 1/2teaspoon -- Uses. temporarily: -- reduces fever. relieves minor ach…

Ingredients

Active Ingredients: In Each 5 ml = 1 Teaspoon: Acetaminophen (160 mg). Purpose: Pain Reliever/Fever Reducer. Inactive Ingredients: Anhydrous Citric Acid, Calcium Sulfate, Carrageenan, FD&C Red 40, Fla…